# SDR QXEA200601310

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE EXTERIOR, TAIL CONE LEFT HAND SIDE SKIN AT STATION X 718 AND Z 155 IS DENTED.  REPAIRED IAW RD8-55-1689 AND EA 2-55-123.
